# SDR SWAA2022082537820

- Difficulty date: August 2, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847+5; BS 847+11; BS 847+14. / [01] REMOVED AFT DOOR SHIELD AT ACB RBL 21 BS 847 TO BS 867 IAW SRM 51-40-02;[02] SRM 53-00-53-1A-2 IS EFFECTIVE FOR THIS EVALUATION.  NO ALLOWABLE DAMAGE FOUND FOR THIS PART IN B737-800 SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT IAW SRM 51-10-02.;[03] RECEIVED NEW SHIELD PN 146A8127-10 FROM STORES. REF PO 874091. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 AND DWG 146A0081. COUNTERSUNK FASTENER HOLES IAW SRM 51-40-08-0G-0. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 2 AND 3 COMPLETED AND OK TO INSTALL COMPLETED;[05] STARTED INSTALLATION;[06] INSTALLED AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BETWEEN BS 847 T0 BS 867 IAW SRM 51-40-02-0G-0 AND DWG 146A0081; ID:0049; REV:A;[07] UPDATE MEASUREMENTS;[08] VERIFIED CORRECTIVE ACTION #7VERIFIED MEASUREMENT FIELD
